# SDR LR7A2020061632257

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 53,347 hours, 32,492 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, UNDER JOB CARD HB5302, FOUND CRACKED BULKHEAD WEB AT BS 880, LBL 66, WL 210.  REPAIR BY REPLACEMENT, ACCOMPLISHED IAW SMP583 SRM 51-60 AND 51-70.
